BREAST CANCER | 4 Feb 2014

An operation in March 2011 for breast cancer was followed by a referral to a medical oncologist for further treatment.  Arimidex an Aromatose inhibitor drug was prescribed which affects bone density so Dr. applied for Alendrobell to increase bone density.  However, on Easter Sunday 2012 I developed an itchy rash which was an allergic reaction to Alendrobell.

The Oncologist ordered a once a year infusion but on research I found I could have the same allergic reaction.

I had prayer at the Healing Rooms and was given several scriptures, one was particularly meaningful Proverbs 3:5-6 “Trust in the Lord with all your heart and lean not to your own understanding, in all your ways acknowledge him and He will direct your paths”.  After further prayer, I had peace about discontinuing both tables on 4/5/12 and completely trusting the Lord.  My G.P. was not supportive of my decision.

Now on 31/1/14 I had my 3 year post-operative tests and results showed NORMAL – NO CANCER!!!  Thank you Jesus!  You are true to your Word.

M.C